bannednutritionnapsgear

RAD 140 PCT Struggles - Totally neccessary?

Jerry Curl

New member
Member
Took RAD 140 and MK-677 together for about 5 weeks (20ml each). Saw HUGE gains right away, however I cut the cycle short because I started feeling sort of a soreness and discomfort in the thyroid area and assumed that it might have been causing some adverse reaction.

I got on 50ml Clomid right away after stopping my cycle. Within a few days I had symptoms of fever turn on, but my temperature was normal. Had a terrible headache, felt nauseous and super weak. After a week at 50ml I dropped it down to 25ml and felt the fever symptoms come back again. And once again, no temperature. So here's my questions:

1. Do I really need a PCT after 5 weeks of RAD 140?
2. Are the symptoms I'm experiencing coming from the fact that I stopped RAD 140? Or is it because I started Clomid?
3. Are there natural PCT solutions that can be implemented?
4. What should I do? lol
 

Aussymatt

Member
Member
I've ran RAD twice now and I fucking love it. Its defiantly my favourite sarm. I never experienced any of your issues while on cycle , granted you were taking 677 as well but again those sides don't sound normal for that either . Did both come from the same source? .YES you need a PCT after 5 weeks RAD is suppressive and if you don't have legit RAD then who knows where your levels are at without bloods..... . I ran clomid for 4 weeks and again never had those symptoms you experienced. I know people get different reactions from different compounds etc but im wondering about your source ?
Dylan might be able to help on other PCT solutions I know nolva might be a alternative but it isent "natural" .
 

Jerry Curl

New member
Member
I've ran RAD twice now and I fucking love it. Its defiantly my favourite sarm. I never experienced any of your issues while on cycle , granted you were taking 677 as well but again those sides don't sound normal for that either . Did both come from the same source? .YES you need a PCT after 5 weeks RAD is suppressive and if you don't have legit RAD then who knows where your levels are at without bloods..... . I ran clomid for 4 weeks and again never had those symptoms you experienced. I know people get different reactions from different compounds etc but im wondering about your source ?
Dylan might be able to help on other PCT solutions I know nolva might be a alternative but it isent "natural" .

Yeah, I read online about Clomid causing fever symptoms in some people. I also read that coming off RAD 140, your T levels will be much lower and that because you have low T, your immune system isn't as strong. Sounds logical.

Overall I mostly feel like crap when taking the Clomid. I didn't take it in the last 24 hours and I'm feeling a bit better. I might need to research some other PCT solutions that are out there.
 

DylanGemelli

Founding Member
Super Moderator
if you are severely suppressed at any time with rad, then you dont have real rad and in just five weeks, there's no way that you are... i would still run a pct after five weeks but i would be weary of what you are even using
 
Top